# SDR ASAA2018080225613

- Difficulty date: July 31, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 15,949 hours, 5,316 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: PSE21
- Condition: Failed
- Location: Windshield
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW HEAT LIGHT ILLUMINATED ON THE GROUND. CHECKLIST WAS ACCOMPLISHED. OVERHEAT LIGHT ILLUMINATED ON SECOND TIME IN FLIGHT. GROUNDED - YES. SWAPPED TERMINAL LEAD FOR SENSOR FROM PRIMARY TO SECONDARY. OPS CHECK GOOD IAW AMM 30-41-00-710-801.
